# SDR ASOA2016042514819

- Difficulty date: April 25, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 32,797 hours, 23,272 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PACKER CORRODED AT RBL 9, FS 333.00.  R & R PACKER AT RBL 9, FS 333.0 IAW AMM 51-42-06-001-001 A01.
